# SDR ASAA2020031132427

- Difficulty date: March 11, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 47,256 hours, 14,313 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 080707845
- Condition: Low Pressure
- Location: Center Fuel Tank
- Part time: 47,270 hours, 14,319 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LEVEL FL340, TURNED CTR FUEL PUMPS ON AND RIGHT CTR PUMP SHOWED CONTINUOUS LOW PRESSURE WITH 1.0K POUNDS OF FUEL IN CENTER TANK. GROUNDED - YES. REMOVED AND REPLACED RIGHT CENTER PUMP REF B737-800 AMM 28-22-41-000-801/400.
